Alert archive / California / Flash Flood Warnings in 2012
Flash Flood Warning 226, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Oct 12, 2012, 12:03 AM PDT for Inyo County, California; Nye County, Nevada. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2012, 12:03 AM PDT (07:03 UTC)
- Expired
- Oct 12, 2012, 1:30 AM PDT
- In force
- 87 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Inyo County, CA, Nye County, NV
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
592
WGUS55 KVEF 120703
FFWVEF
CAC027-NVC023-120830-
/O.NEW.KVEF.FF.W.0226.121012T0703Z-121012T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1203 AM PDT FRI OCT 12 2012
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL INYO COUNTY IN EASTERN CALIFORNIA...
SOUTH CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
* UNTIL 130 AM PDT.
* AT 1157 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES SOUTHWEST OF DEATH
VALLEY JUNCTION...OR 23 MILES SOUTHEAST OF FURNACE CREEK. THE STORM
PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
FURNACE CREEK...DEATH VALLEY JUNCTION AND TEXAS SPRINGS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3650 11691 3667 11663 3653 11642 3637 11615
3612 11640 3620 11693
$$
JENSEN2 follow-up statements
964
WGUS75 KVEF 120734
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1234 AM PDT FRI OCT 12 2012
CAC027-NVC023-120830-
/O.CON.KVEF.FF.W.0226.000000T0000Z-121012T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-NYE NV-
1234 AM PDT FRI OCT 12 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM PDT FOR SOUTH
CENTRAL NYE AND EAST CENTRAL INYO COUNTIES...
AT 1227 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN. THIS STORM WAS
LOCATED NEAR DEATH VALLEY JUNCTION...OR 24 MILES NORTH OF SHOSHONE.
THE THUNDERSTORM WITH EXCESSIVE RAIN WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
FURNACE CREEK AND TEXAS SPRINGS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
&&
LAT...LON 3650 11691 3667 11663 3653 11642 3637 11615
3612 11640 3620 11693
$$
KENNEDY010
WGUS75 KVEF 120824
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
124 AM PDT FRI OCT 12 2012
CAC027-NVC023-120833-
/O.EXP.KVEF.FF.W.0226.000000T0000Z-121012T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-NYE NV-
124 AM PDT FRI OCT 12 2012
...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 AM PDT FOR SOUTH
CENTRAL NYE AND EAST CENTRAL INYO COUNTIES...
HEAVY RAINFALL HAS LARGELY ENDED IN THE VICINITY OF FURNACE
CREEK...SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3650 11691 3667 11663 3653 11642 3637 11615
3612 11640 3620 11693
$$
KENNEDYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 8:50 PM PDT, 3 hours 13 minutes earlier.
Area forecast discussion, Oct 11, 8:50 PM PDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 850 PM PDT THU OCT 11 2012 .SYNOPSIS...A STRONG LOW PRESSURE SYSTEM MOVING INTO SOUTHERN CALIFORNIA WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH FRIDAY. WITH COLDER AIR MOVING INTO THE REGION FRIDAY...MANY OF THE HIGHER ELEVATIONS ABOVE 8000 FEET WILL SEE THE FIRST SNOW OF THE YEAR. TEMPERATURES WILL REMAIN SEVERAL DEGREES BELOW NORMAL FRIDAY...BUT DRY WEATHER WITH A WARMING TREND CAN BE EXPECTED FOR THE WEEKEND AND THE FIRST HALF OF NEXT WEEK. && .UPDATE...UPPER LOW OVER THE SOUTHERN CALIFORNIA COAST CONTINUING TO KEEP VERY UNSTABLE CONDITIONS ACROSS MUCH OF THE CWA THIS EVENING. THIS CONTINUES TO RESULT IN WIDESPREAD SHOWERS/THUNDERSTORMS OVER MUCH OF INYO/EASTERN SAN BERNARDINO/NORTHERN MOHAVE/AND EXTREME SOUTHERN NEVADA THIS EVENING WITH NUMEROUS FLASH FLOOD WARNINGS BEING ISSUED AND THE OCCASIONAL SEVERE THUNDERSTORM WARNING. SEE LITTLE CHANGE FOR THE REMAINDER OF THE EVENING INTO TONIGHT AS THE UPPER LOW BEGINS TO SHIFT EAST...BUT KEEPING THE UNSTABLE CONDITIONS GOING THROUGH THE NIGHT AS THE COLD POOL ALOFT ASSOCIATED WITH THE LOW MOVES OVER SOUTHERN NEVADA FRIDAY MORNING. CURRENT SHORT TERM FORECAST IS ON TRACK AND DO NOT PLAN ANY UPDATES THIS EVENING. && .PREV DISCUSSION... 330 PM PDT THU OCT 11 2012 .SHORT TERM...UPPER LOW CURRENTLY JUST OFF THE CALIFORNIA COAST WILL GRADUALLY MOVE INLAND THIS EVENING AND ACROSS SOUTHERN NEVADA FRIDAY MORNING. SHOWERS AND THUNDERSTORMS AHEAD OF THE LOW WILL CONTINUE TO AFFECT THE REGION THROUGH FRIDAY. MAIN BAND OF SHRA/TRSA LOCATED FROM SOUTHERN MOHAVE COUNTY THROUGH NORTHEAST CLARK COUNTY AND INTO LINCOLN COUNTY. THIS BAND HAS BEEN PRETTY PERSISTENT AND IS EXPECTED TO SLOWLY PUSH EAST/NORTHEAST OVERNIGHT. A SECONDARY AREA HAS DEVELOPED IN THE MORE UNSTABLE AIRMASS OF EASTERN SAN BERNARDINO...SOUTHERN NYE...SOUTHERN INYO...AND SOUTHWEST CLARK COUNTIES WHICH WILL ALSO PERSIST INTO TONIGHT. THESE STORMS HAVE BEEN MAINLY HEAVY RAIN PRODUCING STORMS...BUT THIS IS ALSO THE BETTER AREA OF SEEING ANY SEVERE STORMS WITH FAIRLY LOW LI VALUES AND HIGH CAPE VALUES. THIS AREA ALSO SAW NEARLY FULL SUN FOR MUCH OF THE DAY. SHOWERS AND THUNDERSTORM ARE ALSO DEVELOPING OVER SOUTHWEST SAN BERNARDINO JUST AHEAD OF THE LOW ITSELF. THESE WILL ALSO PERSIST THROUGH TONIGHT AS THE LOW CONTINUES ITS EASTERLY TRACK. THE MORE WIDESPREAD SHOWERS ARE EXPECTED OVER THE NORTH TOMORROW WITH MORE CONVECTIVE SCATTERED TYPE SHOWERS CLOSER TO THE LOW CENTER. 700MB TEMPERATURES WILL DROP TO AROUND -4 DEG C WHICH WOULD BRING SNOW LEVELS DOWN TO AROUND 7500 FEET. EXPECTING SOME SNOW ACCUMULATIONS IN THE SPRING MOUNTAINS ABOVE 8000 FEET WHERE 2-4 INCHES WILL BE POSSIBLE. TEMPERATURES WILL ALSO BE HELD ONCE AGAIN TO SEVERAL DEGREES BELOW NORMAL. THE LOW IS FORECAST TO MOVE INTO NORTHERN ARIZONA/SOUTHERN UTAH LATE FRIDAY AFTERNOON WITH SHOWERS ENDING ACROSS THE AREA WITH THE EXCEPTION OF SOME WRAP AROUND MOISTURE POSSIBLE OVER LINCOLN COUNTY INTO SATURDAY MORNING. TEMPERATURES WILL START TO WARM ALONG WITH A DRYING TREND SATURDAY AS HIGH PRESSURE WORKS INTO THE REGION. .LONG TERM...BENIGN CONDITIONS ARE EXPECTED THROUGH THE EXTENDED AS DRY WESTERLY FLOW ALOFT REMAINS IN PLACE ACROSS THE DESERT SOUTHWEST THROUGH THE PERIOD. CLOUD COVERAGE WILL BE LIMITED...AND WITH MINIMAL CHANGE TO HEIGHTS...VERY LITTLE DAY TO DAY CHANGE IN TEMPERATURES CAN BE EXPECTED...WITH VALUES APPROXIMATELY 5 DEGREES ABOVE NORMAL ON AVERAGE. && .AVIATION...FOR MCCARRAN...BKN CIGS AOA 7K-10K FEET THIS EVENING WITH BASES LOWERING TO 4K-6K FEET IN AND NEAR ANY SHRA/TSRA. A DOWNWARD TREND IN THE COVERAGE OF SHRA/TSRA IN AND AROUND THE LAS VEGAS VALLEY SHOULD TAKE PLACE FROM 06Z TO 14Z FRIDAY. WINDS THIS EVENING THROUGH FRIDAY EVENING SHOULD BE MAINLY SOUTHWEST AT 6-12 KTS WITH OCCASIONAL GUSTS TO 18 KTS MAINLY ON FRIDAY AFTERNOON. SHRA/TSRA COULD RESULT IN GUSTY AND ERRATIC WINDS AT TIMES. VSBY SHOULD GENERALLY BE VFR BUT COULD LOWER TO MVFR OR BELOW IN ANY HEAVIER DOWNPOURS. DRY CONDITIONS ARE EXPECTED FROM FRIDAY NIGHT THROUGH THE WEEKEND WITH NO OPERATIONALLY SIGNIFICANT CLOUDS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT SHRA/TSRA THROUGH 14Z FRIDAY MAINLY ACROSS MOHAVE...LINCOLN...CLARK...CENTRAL/SOUTHERN NYE AND EASTERN SAN BERNARDINO COUNTIES WITH ISOLATED ACTIVITY ELSEWHERE. CIGS WILL MAINLY BE 7K-12K FEET AWAY FROM ANY HEAVIER SHRA/TSRA. UNDER ANY HEAVIER DOWNPOURS CIGS MAY LOWER TO 3K-6K FEET AND VSBY MAY DROP TO MVFR OR LOWER. AFTER 14Z FRIDAY...SCT SHRA/TSRA MAINLY IN LINCOLN AND NORTHERN MOHAVE COUNTIES WITH ISOLATED SHRA/TSRA IN CLARK...SOUTHERN MOHAVE AND CENTRAL/SOUTHERN NYE COUNTIES. SNOW LEVELS SHOULD BE AROUND 7K-8K FEET TONIGHT AND ON FRIDAY. WINDS MAY BECOME GUSTY AND ERRATIC NEAR ANY SHRA/TSRA BUT OTHERWISE SHOULD FAVOR DIURNAL TRENDS AT 6-12 KTS. GUSTS OF 22-28 KTS ARE EXPECTED AT KDAG ESPECIALLY ON FRIDAY. DRY CONDITIONS WITH NO OPERATIONALLY SIGNIFICANT CLOUDS ARE EXPECTED FOR THE WEEKEND. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...JENSEN PREV DISCUSSION...GORELOW/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 11, 3:10 AM PDT, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 310 AM PDT THU OCT 11 2012 AZZ001>003-036-CAZ519>527-NVZ014>022-120700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 310 AM PDT THU OCT 11 2012 /310 AM MST THU OCT 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM OFF THE SOUTHERN CALIFORNIA COAST THIS MORNING WILL MOVE INLAND TODAY AND TO FAR SOUTHERN NEVADA LATE TONIGHT. WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER SOUTHERN NEVADA AND NORTHWEST ARIZONA. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER SOUTHEAST CALIFORNIA. RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE IN PORTIONS OF NEVADA AND ARIZONA. LOCALLY HEAVY RAIN IS POSSIBLE WITH STRONGER THUNDERSTORMS ALONG WITH WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER FRIDAY BUT WILL GRADUALLY END FROM SOUTHWEST TO NORTHEAST FRIDAY AFTERNOON AND FRIDAY NIGHT. DRY CONDITIONS WITH A WARMING TREND CAN BE EXPECTED SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 11, 9:00 PM PDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
900 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 4 NE GREEN VALLEY 36.09N 115.03W
10/11/2012 E1.00 INCH CLARK NV TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL WAS REPORTED ON HOLLYWOOD
BOULEVARD IN EAST LAS VEGAS. THE WINDSHIELD ON ONE CAR
WAS CRACKED.
&&
STACHELSKILocal storm report, Oct 11, 9:01 PM PDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
901 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 3 SSE GREEN VALLEY 36.02N 115.05W
10/11/2012 E0.88 INCH CLARK NV TRAINED SPOTTER
NICKEL SIZED HAIL FELL FROM 2030 TO 2035.
&&
METZGERLocal storm report, Oct 11, 9:15 PM PDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
915 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 5 NNW LAS VEGAS 36.25N 115.18W
10/11/2012 E0.88 INCH CLARK NV TRAINED SPOTTER
0912 PM HEAVY RAIN 5 N LAS VEGAS 36.24N 115.16W
10/11/2012 M1.81 INCH CLARK NV MESONET
A STORM TOTAL OF 1.81 INCHES WAS MEASURED AT AN AUTOMATED
RAIN GAUGE NEAR CAMINO EL NORTE AND CRAIG ROAD IN NORTH
LAS VEGAS SINCE 3 PM ON 10/10/12. 0.94 INCH FELL IN 30
MINUTES FROM 840 PM TO 910 PM ON 10/11/12.
&&
STACHELSKILocal storm report, Oct 11, 9:34 PM PDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
934 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 22 W SHOSHONE 35.90N 116.66W
10/11/2012 INYO CA LAW ENFORCEMENT
CHP REPORTS BADWATER RD IS CLOSED DUE TO FLASH FLOODING.
0900 PM FLASH FLOOD 4 ENE LAS VEGAS 36.19N 115.08W
10/11/2012 CLARK NV TRAINED SPOTTER
8 INCHES OF WATER FLOWING DOWN THE CENTER OF OWENS AVE.
&&
METZGERLocal storm report, Oct 11, 9:48 PM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
948 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM FLASH FLOOD 3 E LAS VEGAS 36.16N 115.09W
10/11/2012 CLARK NV TRAINED SPOTTER
6 INCHES OF FLOWING WATER WITH ROCKS AND DEBRIS AT
GILMORE AND EL CAPITAN.
&&
METZGERLocal storm report, Oct 11, 10:12 PM PDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1012 PM PDT THU OCT 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 1 W LAS VEGAS 36.17N 115.16W
10/11/2012 CLARK NV DEPT OF HIGHWAYS
RAMP FROM I 15 NORTH TO US 95 NORTH IS CLOSED DUE TO 6 TO
12 INCHES OF WATER ON THE ROADWAY.
0925 PM FLASH FLOOD 6 NE LAS VEGAS 36.24N 115.09W
10/11/2012 CLARK NV NWS EMPLOYEE
OVER 6 INCHES OF WATER FLOWING DOWN CRAIG ROAD
&&
METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 5:02 PM PDT | Flash Flood Warning | VEF | Inyo | 88 min |
| Oct 11, 5:25 PM PDT | Flash Flood Warning | VEF | Inyo | 95 min |
| Oct 11, 5:25 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 35 min |
| Oct 11, 5:52 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 53 min |
| Oct 11, 6:47 PM PDT | Severe Thunderstorm Warning | VEF | Inyo | 12 min |
| Oct 11, 7:28 PM PDT | Flash Flood Warning | VEF | Inyo | 92 min |
| Oct 11, 8:35 PM PDT | Flash Flood Warning | VEF | San Bernardino | 115 min |
| Oct 11, 6:45 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Oct 11, 7:56 PM PDT | Flash Flood Warning | VEF | Clark | 80 min |
| Oct 11, 8:12 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 48 min |
| Oct 11, 8:21 PM PDT | Flash Flood Warning | VEF | Clark | 114 min |
| Oct 11, 8:57 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 48 min |
| Oct 11, 9:07 PM PDT | Flash Flood Warning | VEF | Clark | 113 min |
| Oct 11, 9:40 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 27 min |
| Oct 11, 10:15 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Oct 11, 10:42 PM PDT | Flash Flood Warning | VEF | Clark | 94 min |
| Oct 12, 12:28 AM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 32 min |
| Oct 12, 1:43 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
Nearby
Flash Flood Warnings in California, 2012Flash Flood Warnings in Nevada, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.